Journal article icon

Journal article

A simple chaotic system with topologically different attractors

Abstract:

There have been many different investigations of nonlinear dynamical systems. In this paper, we introduce a new chaotic system. In the proposed system, the attractor can be modified by adding a nonlinear term to the third state equation, thereby generating six different self-excited chaotic attractors. Some dynamical properties such as Hopf bifurcation, bifurcation diagrams, and multistability of the proposed system are investigated. The new system shows topologically different attractors for...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1109/ACCESS.2019.2922164

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Oxford college:
St Hilda's College
Role:
Author
ORCID:
0000-0003-1503-939X
Expand authors...
Publisher:
Institute of Electrical and Electronics Engineers Publisher's website
Journal:
IEEE Access Journal website
Volume:
7
Pages:
89936-89947
Publication date:
2019-06-10
Acceptance date:
2019-06-04
DOI:
EISSN:
2169-3536
Source identifiers:
1010310
Keywords:
Pubs id:
pubs:1010310
UUID:
uuid:11ee7b55-0d91-40d2-9fff-f02e947cfb02
Local pid:
pubs:1010310
Deposit date:
2019-06-10

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP